# SDR SWIA2017110343950

- Difficulty date: October 13, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 35,036 hours, 29,434 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 621, RBL 36.20 APPROXIMATELY 30 INCHES FROM WL 73.50 DAMAGE WAS NOTED. (C-CHECK) RO: 10/31/2017  REPAIRED DAMAGE AT FS621 RBL 36.20 APPROX. 30" FROM WL 73.50 IAW REO. LEAK CHECK GOOD.
